# SDR C2XA11SH079

- Difficulty date: March 29, 2011
- Submitted: March 29, 2011
- Operation: Air carrier
- Aircraft: N13994
- Make and model: Emb EMB-145LR
- Aircraft serial: 145291
- Aircraft time: 25,820 hours, 19,496 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHV - DURING C-CHECK CENTER OMEGA BEAM HAS CORROSION BETWEEN FR 23-29.  REPAIRED OMEGA BEAM IAW EMB 145 SRM 51-00-10.  AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
